# SDR AALA202406142302

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 62,882 hours, 26,338 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Unbalanced
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON CLIMB OUT WITH FUEL IN ALL TANKS, CROSSFEED CLOSED, ALL PUMPS ON, LEFT WING TANK BURNED TO 1200LB IMBALANCE WITHIN 10 MINUTES. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
